# SDR 2001UALA02191

- Difficulty date: October 31, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 4,769 hours, 1,623 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT FUSELAGE STATION 3320 BETWEEN STRINGER 3 AND 4 LEFT. MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED HIGH FREQUENCY EDDY CURRENT TO AREA.  NO CRACKS EXIST.  INSTALLED DOUBLER.
